# SDR HEEA076501

- Difficulty date: October 5, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 1,959 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Cap
- Part number: 206362002103
- Condition: Worn
- Location: M/R Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN AND HARD TO OPEN.
